MAUDE Adverse Event Report: ICU MEDICAL, INC. BIVONA TUBES ADULT TIGHT TO SHAFT TRACHEOSTOMY TUBES; TUBE TRACHEOSTOMY AND TUBE CUFF

ICU MEDICAL, INC. BIVONA TUBES ADULT TIGHT TO SHAFT TRACHEOSTOMY TUBES; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 670180
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the trach tube exhibited leakage during pretest.There was no patient involvement, no injury was reported.
 
Additional Manufacturer Narrative
H3 and h6 codes: updated.One used device was returned for investigation.During visual inspection, there were no damages or anomalies observed.One (1) customer image was returned showing a cuff leak.During the functional testing, the cuff failed to inflate, and a leak was observed immediately after filling.A tear was observed on the cuff surface.The complaint of cuff leakage can be confirmed.The probable cause is unknown.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.It is not anticipated that the reported malfunction would result in interruption of therapy or serious injury.

Brand Name
BIVONA TUBES ADULT TIGHT TO SHAFT TRACHEOSTOMY TUBES
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
ICU MEDICAL, INC.
avenida calidad no.4
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key23594704
Report Number3012307300-2025-12598
Device Sequence Number21226916
Product Code JOH
UDI-Device Identifier15021312006070
UDI-Public(01)15021312006070(17)290927(10)4462503
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K083641
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number670180
Device Lot Number4462503
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/14/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer06/02/2026
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown